# SDR HNAA2011010300001

- Difficulty date: December 21, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,416 hours, 51,279 cycles
- Engine: Pwa PW120A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, EMERGENCY LIGHTS FLICKERED ON/OFF.  ENGINE BYPASS DOOR AND PROP SYNC ADVISORY LIGHTS FLICKERED ALSO.  WHEN SELECTION OF RT PROP HEAT A PHASE, RT SECONDARY VOLTS DROP TO 21.5.  REPAIRED 3 WIRES AT NR 2 ACFT GENERATOR SMALL CONNECTOR PLUG. GROUND RAN AND OPS CHECKED GOOD.
